# SDR QR9R2023121100001

- Difficulty date: December 11, 2023
- Submitted: December 11, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723239694
- Aircraft time: 3,884 hours
- System (JASC): 2400 · Electrical Power System
- Part: Transformer
- Part number: FSC211
- Part serial: 2018
- Condition: Fluctuates
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, GEN AMPS WERE SPLIT. #1 WAS -5 WITH #2 AT 30 AMPS. TROUBLESHOOTING REVEALED GEN AMP SPLIT, MEASURING AMPS AT THE #1 HALL EFFECT SENSOR, COMPARING TO THE VEMD AMPERAGE, THE REAR READING STAYED CONSTANT AT 35 AMPS (CONGRUENT TO THE #2 SIDE), BUT THE #1 AMPERAGE READING ON THE VEMD FLUCTUATED AS FAR AS 45 AMPS, AND AS LOW AS 5 AMPS IN A MATTER OF 60 SECONDS. REMOVED AND REPLACED #1 GENERATOR CURRENT TRANSFORMATOR.
